I have been taking zanaflex for 1 month and immediately noticed inability to control my bladder especially in the morning when first awakening. I want to know if it should go back to normal once I quit taking the medication.
Zanaflex is a short-acting muscle relaxer. It works by blocking nerve impulses (pain sensations) that are sent to your brain.
Urinary frequency is a reported side effect of Zanaflex.
This should return to normal as soon as Zanaflex is withdrawn.
Seek medical advice if this is not the case.
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2010 • 3 answers
Posted 16 May 2010 • 1 answer
Posted 20 May 2011 • 1 answer
Posted 1 Jun 2011 • 1 answer
Posted 21 Sep 2011 • 2 answers